Journal of Symbolic Logic

Borel Sets and Ramsey's Theorem

Fred Galvin and Karel Prikry

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 38, Issue 2 (1973), 193-198.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738624

Mathematical Reviews number (MathSciNet)
MR337630

Zentralblatt MATH identifier
0276.04003

JSTOR
links.jstor.org

Citation

Galvin, Fred; Prikry, Karel. Borel Sets and Ramsey's Theorem. J. Symbolic Logic 38 (1973), no. 2, 193--198. https://projecteuclid.org/euclid.jsl/1183738624


Export citation